Friday, June 29, 2012

Can FDA Approved Diet Drug Belviq Claim Victory Against Obesity?





OMG! There comes another big promise from the big pharma and government to save the overweight and obese Americans.

FDA just approved another new diet pill for doctors to prescribe to obese patients.


The new drug is called Belviq.

The FDA had denied approval for this drug in 2010 when scientist showed concerns that the drug may actually cause tumors in people.

Tumors!

The FDA just approved this drug after "new information" was produced by the manufacture.

Mmmm, some kind of conspiracy?

The studies show that this drug has helped obese people lose as much as 5% of their body weight within a year.
That means that a 300 lbs obese woman can lose as much as 15 pounds in a year.

15 pounds or 5% weight loss in a year?

Give me a 300 Lbs woman and I'll help her lose 15 pounds in 2-3 weeks by two simple tweaks by adding 15-20 minutes of walking to her lifestyle and removing some starches from her diet
You and I know that what you do and how you do it is the ultimate fat loss solution becuase you teach a lifestyle change, exercise, and good nutrition.

But the general public doesn't care.

All they're going to see is the ten o'clock news when the talking heads tell them that the FDA has approved a new weight loss pill.

Then they're going to see the TV ads from this drug company touting the new weight loss drug and encouraging them to "ask your doctor about it".

The public is going to see hope in this drug.

But you have an ethical obligation to educate and enlighten your clients, prospects and community on this new drug and how like all other drugs that were once approved and are now banned, this may end up the same way.

And that ultimately the hope of losing 5% of your body weight within a year shouldn't outweigh the risk of side effects like potential TUMORS.

Other side effects?

Including serotonin syndrome - a potentially life-threatening drug reaction that causes the body to produce too much serotonin and causes symptoms of agitation, diarrhea, heavy sweating, fever, muscle spasms, tremors or mental health changes. People taking antidepressants or migraine drugs that increase serotonin levels may be at an increased risk for this side effect. The drug may also cause "disturbances in attention or memory, according to FDA.

Use with caution in people who have congestive heart failure, according to the FDA.

No comments:

"Denville, NJ" "Boonton, NJ" "Montville, NJ" "Kinnelon, NJ" "Mountain Lakes, NJ" "Rockaway, NJ" "Randolph, NJ" "Succasunna, NJ" "Chester, NJ" "Morristown, NJ" 'Mendham, NJ" "Madison, NJ" "Chatham, NJ" "Short Hills, NJ" "Sparta, NJ" "Hackettstown, NJ" "Montclair, NJ" "Wayne, NJ" "Bedminister, NJ" "Basking Ridge, NJ" "Bernardsville, NJ" "Personal Trainers" "In Home Personal Training" "Morris County, NJ" "Sussex County, NJ" "Essex County, NJ" "Passaic County, NJ" "Somerset County, NJ" "Fitness Bootcamps" "Biggest Loser" "Fat Camp""Fat Loss" "Weight Loss" "Female Personal Trainers"